Top 10 Diphenhydramine HCl, 50 mg Gel – OTC Medicinal Sleep Aids

As an Amazon Associate I earn from qualifying purchases.

1. ValuMeds

#ad

192 Softgels Diphenhydramine HCl, Women, 50 mg | Supports Deeper, Restful Sleeping for Men, ValuMeds Nighttime Sleep Aid Twin Pack

#ad
ValuMeds #ad - Easy-to-swallow softgels – valuMeds softgels are designed to be easier to take thanks to the smooth gel covering liquid inside. Nighttime sleep-aid – the best sleep aid for those struggling with a racing mind or restless legs, our formula should be used right before bed.

Use as directed – sleeping aids for men, women, and teens should always be used carefully and/or under supervision. Can cause drowsiness – avoid operating vehicles, running machinery, or ingesting alcoholic drinks while using ValuMeds nighttime sleep-aid. Deep, restful sleep – this diphenhydramine sleep aid helps your mind and body relax when it’s time for bed so you can get to sleep quickly. Talk to your doctor for more information.
BrandValuMeds #ad
ManufacturerMedgel Private Ltd. #ad
Part Number60537-6

2. Cabinet:

#ad

Cabinet Nighttime Sleep Aid 100-Softgels Diphenhydramine HCl, 50 mg | Supports Deeper, Women, Restful Sleeping for Men

#ad
Cabinet: #ad - Can cause drowsiness – avoid operating vehicles, running machinery, or ingesting alcoholic drinks while using Cabinet nighttime sleep-aid. Use as directed – sleeping aids for men, women, and teens should always be used carefully and/or under supervision.

Easy-to-swallow softgels – cabinet pack of softgels are designed to be easier to take thanks to the smooth gel covering liquid inside. Deep, restful sleep – this diphenhydramine sleep aid helps your mind and body relax when it’s time for bed so you can get to sleep quickly. Talk to your doctor for more information. Nighttime sleep-aid – the best sleep aid for those struggling with a racing mind or restless legs, our formula should be used right before bed.
BrandCabinet: #ad
ManufacturerCabinet Health, Inc. #ad
Height3.5 Inches
Length2.5 Inches
Width2.5 Inches
Part NumberCAB-10031

3. HealthA2Z

#ad

Non Habit-Forming, HealthA2Z Sleep Aid, Supports Deeper, Diphenhydramine HCl 50mg, 250 Softgels, Restful Sleeping

#ad
HealthA2Z #ad - Use for occasional sleeplessness; easy to swallow. Helps you fall asleep fast and stay asleep. Compare to uNISOM active ingredient. Adults and children over 12 years: 1 softgel at bedtime if needed, or as directed by a doctor.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height5.4 Inches
Length2.9 Inches
Width2.9 Inches
Part NumberFPA028

4. Good Sense

#ad

Relieves Occasional Sleeplessness, 32 Count, GoodSense Nighttime Sleep-Aid Softgels, Diphenhydramine HCl 50 mg

#ad
Good Sense #ad - Gluten free: this is a gluten-free nighttime sleep aid, which is for adults and children ages 12 years and older to relieve occasional sleeplessness. Goodsense nighttime Sleep Aid softgels, relieve occasional sleeplessness.

Focus on sleep: your day can be ruined if you lack sleep, with diphenhydramine HCl 50 mg as the active ingredient, have poor quality sleep or insufficient sleep. Just one softgel in a single dose. Active ingredient: the active ingredient in GoodSense Nighttime Sleep Aid softgels is diphenhydramine HCl 50 mg. Difficulty falling asleep or poor quality sleep can affect your day.

Compare to the active ingredient of Unisom SleepGels. Non-habit forming: goodsense nighttime sleep aid softgels contain diphenhydramine hydrochloride 50 mg, and are non-habit forming. Use: goodsense nighttime sleep aid relieves occasional sleeplessness with a non-habit forming sleep medication for adults for a restful night's sleep. Be ready for the challenges of a new day.
BrandGood Sense #ad
ManufacturerPerrigo Company #ad
Height1.78 Inches
Length1.78 Inches
Weight0.12 Pounds
Width3.44 Inches
Part Number5V664
Model5V664

5. RXZELL

#ad

Fall Asleep Faster, Diphenhydramine HCl 50mg, Deeper Restful Sleeping, RxZell Sleep Aid, Non Habit-Forming, 220 Softgels

#ad
RXZELL #ad - Softgel at maximum strength - easy-to-swallow extra strength liquid filled softgels delivers maximum performance. One softgel per dose - for adults and children over 12 years at bedtime, or as directed by a doctor or pharmacist. Safe and non habit-forming. Active ingredient - diphenhydramine HCl 50mg sleeping pills. Relax your mind and body so you can fall asleep effortlessly. Compare to - unisom SleepGels in the active ingredient. Nighttime sleep-aid - one softgel before bed. Helps you reach deeper, restful sleep at night.
BrandRXZELL #ad
ManufacturerRXZELL #ad
Height4.5 Inches
Length2.25 Inches
Width2.25 Inches
Part NumberRZDIPHEN50

6. GENCARE GENERIC HEALTHCARE

#ad

GenCare, Nighttime Sleep Aid Pills for Adults | Diphenhydramine HCl 50mg 180 Softgels Value Pack | Strong Non Habit Forming Sleeping Relief for Men & Women | Fall Asleep Faster & Wake Refreshed

#ad
GENCARE GENERIC HEALTHCARE #ad - More restful sleep = a happier, you will wake up feeling well-rested, more energized & active you: Our nighttime sleep aid softgels will not only help you fall asleep faster, but they also promote a deeper, more peaceful and utterly refreshing sleep circle. Value pack of 180 softgels | made in the usa| 100% satisfaction guarantee: to provide unbeatable value, long time.

A must-have addition to your travel kit, different time zones and trying to sleep in a new bed can affect your natural sleep cycle. Suitable for men, for you & your family: jet lag, women and even kids 12 years old and above. With these amazing sleeping softgels you can provide your body the little extra help it needs to fall asleep anywhere, anytime. Just what your tired body and stressed mind need! non-habit forming | a safe choice for when insomnia strikes: the gencare non-habit forming sleep relief pills can safely promote a better sleep quality when you need it the most, during overnight stays in different homes, without affecting your body’s natural sleep routine.

This way, energized and ready to enjoy your day to the maximum. A great way to improve your performance and mood in the most natural way! Your best ally against occasional sleeplessness: fight away unwanted insomnia and occasional sleeplessness that keep you awake at nights with the best Sleep Aid Softgels by GenCare. An excellent sleep help supplement to use with peace of mind when it’s harder to fall asleep, with people with changing sleep schedules or those with pre-bed restlessness.
BrandGENCARE GENERIC HEALTHCARE #ad
ManufacturerGENCARE GENERIC HEALTHCARE #ad
Part NumberEB-005

7. A+Health

#ad

A+ Health Nighttime Sleep Aid Diphenhydramine 50 mg Softgels Maximum Strength Made in USA, 160 Count

#ad
A+Health #ad - Contains active ingredient diphenhydramine 50mg non-habit forming sleep aid in an easy-to-swallow capsule—compare to the active ingredient in Unisom SleepGels.

These maximum strength diphenhydramine softgels are easy to swallow and offer fast-acting relief so you can get the sleep you need, fast. Diphenhydramine helps you feel sleepy by blocking the histamines that keep your body awake, helping you fall asleep quickly and enjoy deep sleep. Get the sleep you need! easy-to-swallow softgels help you past the hurdle of a large pill so you can get back on track. Proudly made in the usa with ingredients perfect for occasional relief from sleepless nights; Contains 160 liquid-filled capsules.
BrandA+Health #ad
ManufacturerBionpharma #ad
Height4.25 Inches
Length2 Inches
Weight0.23 Pounds
Width2 Inches

8. SDA LABORATORIES

#ad

1000 Capsules, SDA Laboratories, INC Generic Benadryl Allergy, Diphenhydramine 50mg

#ad
SDA LABORATORIES #ad - Best value allergy medication. Compare to the active ingredient in Benadryl Allergy. Blocks histamine. Strong effective allergy relief.
BrandSDA LABORATORIES #ad
ManufacturerSDA LABORATORIES #ad
Part NumberB001X45QII
ModelB001X45QII

9. Amazon Basic Care

#ad

Amazon Basic Care Allergy Relief Diphenhydramine HCl 25 mg, Antihistamine Tablets for Symptoms Due to Hay Fever and Upper Respiratory Allergies, 100 Count

#ad
Amazon Basic Care #ad - Mini-tabs are easy to swallow; these small tablets offer big relief. Antihistamine: each 25 mg pill packs a powerful dose of allergy-fighting medicine.

Active ingredient: amazon basic care allergy Relief tablets contain diphenhydramine HCl 25 mg, an antihistamine, which compares to the active ingredient in Benadryl Allergy Tablets. Multi-symptom relief: one dose provides temporary allergy relief of runny nose, itching of the nose or throat and itchy, sneezing, watery eyes; also temporarily relieves runny nose and sneezing due to the common cold. Nighttime allergy relief: Amazon Basic Care Complete Allergy Medicine calms your sneezing so you can rest.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height1.88 Inches
Length1.81 Inches
Weight0 Pounds
Width3.44 Inches

10. Amazon Basic Care

#ad

400 Count, Amazon Basic Care Allergy Relief Diphenhydramine HCl 25 mg, Antihistamine Tablets for Symptoms Due to Hay Fever and Upper Respiratory Allergies

#ad
Amazon Basic Care #ad - Active ingredient: amazon basic care allergy Relief tablets contain diphenhydramine HCl 25 mg, an antihistamine, which compares to the active ingredient in Benadryl Allergy Tablets.

Nighttime allergy relief: Amazon Basic Care Complete Allergy Medicine calms your sneezing so you can rest. Mini-tabs are easy to swallow; these small tablets offer big relief. Antihistamine: each 25 mg pill packs a powerful dose of allergy-fighting medicine. Multi-symptom relief: one dose provides temporary allergy relief of runny nose, itching of the nose or throat and itchy, sneezing, watery eyes; also temporarily relieves runny nose and sneezing due to the common cold.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height3.94 Inches
Length1.87 Inches
Weight0.01 Pounds
Width1.87 Inches